Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/53853
Title: Modeling of the optimal structure of insurance portfolio
Other Titles: Моделювання оптимальної структури страхового портфелю 
Authors: Oliinyk, Viktor Mykhailovych 
Keywords: insurance portfolio
nonlinear programming
regression analysis
optimization of insurance portfolio
страховий портфель
нелінійне програмування
регресійний аналіз
оптимізація страхового портфеля
Issue Year: 2015
Publisher: Limited Liability Company “Consulting Publishing Company “Business Perspectives”
Citation: Oliynyk V.Modeling of the optimal structure of insurance portfolio // V. Oliynyk, Problems and Perspectives in Management.–Volume 13.– Issue 2.– 2015. - С. 230-234.
Abstract: The article offers a scientific and methodical approach to the formation of the optimal structure of insurance portfolio in order to achieve its equilibrium on the basis of nonlinear programming. The proposed model has a differentiated nature and allows each company to choose the specific optimal structure of insurance portfolio that will ensure maximal profits and minimal risks
Стаття пропонує науковий та методологічний підхід до формування оптимальної структури страхового портфелю для досягнення її рівноваги на основі нелінійного програмування. Запропонована модель є диференційованою та дозволяє кожній компанії обирати конкретну оптимальну структуру cтрахового портфелю, яка гарантуватиме максимальний прибуток та мінімальні ризики.
URI: http://essuir.sumdu.edu.ua/handle/123456789/53853
Type: Article
Appears in Collections:Наукові видання (ННІ БТ)

Views
Other14
Germany2
France2
Ukraine2
United States3
Downloads
Other81
Bulgaria1
Germany2
United Kingdom1
Indonesia1
Nigeria1
Ukraine11
South Africa1


Files in This Item:
File Description SizeFormatDownloads 
Oliynyk_Portfolio.pdf636.53 kBAdobe PDF99Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.